# SDR CALA9701084

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Elongated  Holes
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEVERAL ELONGATED FASTENER HOLES IN NR 3 PYLON FRONT SPAR WEB.  THE WEB WAS REMOVED, A NEW WEB WAS FABRICATED AND INSTALLED IAW EA 5410-01109 AND SRM 51-30-00.
